# SDR SWIA201127256

- Difficulty date: August 13, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 22,963 hours, 19,605 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR EMERGENCY LIGHT BY THE OVERWING EMERGENCY EXIT IS OUT.  (FLT 5342)  CLEANED CONNECTOR ON FLOOR MOUNTED EMERGENCY LIGHT.
